# SDR CHQA201100368

- Difficulty date: September 11, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 19,989 hours, 17,605 cycles
- Engine: Allsn AE3007A
- Engine time: 25,143 hours, 21,511 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 7821008
- Part serial: 1725
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A BLEED 1 VALVE FAIL MESSAGE DURING TAKEOFF.  THE CREW RETURNED TO KDCA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NUMBER 1 HIGH STAGE VALVE PRESSURE SWITCH.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
